# SDR A6WA202410148836

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 43,523 hours, 42,613 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT GATE PRIOR TO PUSHBACK, CREW NOTICED SMOKE/HAZE COMING FROM REAR OF THE CABIN NEAR LAVATORY WHICH BEGAN TO FILL THE CABIN. SHUTDOWN AIRCRAFT, & BEGAN TO ORDERLY DEPLANE. ARFF & EMS WERE REQUESTED.  AIRCRAFT REMOVED FROM SERVICE. INSPECTED LAVATORY, NO DEFECTS NOTED. PERFORMED INSPECTION OF LAVATORY FIRE EXTINGUISHER IAW AMM 26-26-01. NO DEFECTS NOTED. PERFORMED PACK   BURNOUT IAW AWA SUP 09-037E. ODOR NO LONGER PRESENT. DURING PACK BURNOUT, RH PACK WAS ERRATIC IN AUTO, OPERATED NORMAL IN MANUAL.  R/R KSHG RELAY IAW AMM 21-01-10 REF W/C 5 FOR OPS CHECK REMOVED COCKPIT TEMP SENSOR IAW AMM 21-61-28  INSTALLED TEMP SENSOR PER AMM SUP 06-062
